i was diagnosed with innerear nerve damage which was causing me dizziness daily for months. i just turned 40 and am a female. i take .5mg 3x a day and have been feeling a bit foggy and sick to my stomach ...
I m a 53 year old male, the only medication I take is for high blood pressure. lately I have been having very sensitive innerears which I clean twice daily with a moist q-tip, now both of my innerears ...
-tip to clean her right ear, I saw my daughter s eyes got wide like she was in pain while the doctor was trying ... to the edge of the innerear . She didnt complain of any pain or discomfort to the ear. Is her eardrum damaged? ...
Hello. Can the Innerear show as a dark spot on a CT of the head? My 27 yr old daughter had a CT ... a dark spot towards the left side of her head, near her ear. The view is angled down from her nasal area ...
My innerear itches constantly and sometimes drains.
IT is highly suggestive of an innerear infection.
Please see an ENT surgeon.
ANtibiotics and / or surgery might be required.
I am having noise in my ear. This happened after clearing the clog post swimming. Please advise a remedy
Welcome to Health Care
May be not be related to your cleaning… or it could be perforation of the drum...
It is called tinnitus / and the innerear is responsible for this
See an ENT specialist / get yourself examined / investigation may be necessary...
Hello! I have had pulsatile tinnitus for 4 mon. I was on minocycline for acne but stopped 3-4 weeks after this symptom. My ENT said ill have to live with it
Hello and welcome to HCM,
Minocyclin belongs to a group of drugs which can cause permanent damage to the innerear.
Innerear is responsible for hearing and maintaining balance.
Any damage to innerear can cause hearing disabilities, tinnitus and/ or disturbance in maintaining balance.
Thanks and take care
Dr Shailja P Wahal